Some stability results in complete metric space
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (2009)
- Volume: 48, Issue: 1, page 83-92
- ISSN: 0231-9721
Access Full Article
topAbstract
topHow to cite
topOlatinwo, Memudu Olaposi. "Some stability results in complete metric space." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 48.1 (2009): 83-92. <http://eudml.org/doc/35189>.
@article{Olatinwo2009,
abstract = {In this paper, we obtain some stability results for the Picard iteration process for one and two metrics in complete metric space by using different contractive definitions which are more general than those of Berinde [Berinde, V.: On the stability of some fixed point procedures. Bul. Stiint. Univ. Baia Mare, Ser. B, Matematica–Informatica 18, 1 (2002), 7–14.], Imoru and Olatinwo [Imoru, C. O., Olatinwo, M. O.: On the stability of Picard and Mann iteration processes. Carpathian J. Math. 19, 2 (2003), 155–160.] some others listed in the reference section. The results generalize and unify some of the results of Harder and Hicks [Harder, A. M., Hicks, T. L.: Stability results for fixed point iteration procedures. Math. Japonica 33, 5 (1988), 693–706.], Rhoades [Rhoades, B. E.: Fixed point theorems and stability results for fixed point iteration procedures. Indian J. Pure Appl. Math. 21, 1 (1990), 1–9.], [Rhoades, B. E.: Fixed point theorems and stability results for fixed point iteration procedures II. Indian J. Pure Appl. Math. 24, 11 (1993), 691–703.], Osilike [Osilike, M. O.: Some stability results for fixed point iteration procedures. J. Nigerian Math. Soc. Vol. 14/15 (1995), 17–29.], Berinde [Berinde, V.: On the stability of some fixed point procedures. Bul. Stiint. Univ. Baia Mare, Ser. B, Matematica–Informatica 18, 1 (2002), 7–14.], Imoru and Olatinwo [Imoru, C. O., Olatinwo, M. O.: On the stability of Picard and Mann iteration processes. Carpathian J. Math. 19, 2 (2003), 155–160.] as well as Imoru et al [Imoru, C. O., Olatinwo, M. O., Owojori, O. O.: On the stability of Picard and Mann iteration procedures. J. Appl. Func. Diff. Eqns. 1, 1 (2006), 71–80.].},
author = {Olatinwo, Memudu Olaposi},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {Stability results; Picard and Mann iteration processes; metric space; contractive mapping; fixed point; Picard iteration; stability},
language = {eng},
number = {1},
pages = {83-92},
publisher = {Palacký University Olomouc},
title = {Some stability results in complete metric space},
url = {http://eudml.org/doc/35189},
volume = {48},
year = {2009},
}
TY - JOUR
AU - Olatinwo, Memudu Olaposi
TI - Some stability results in complete metric space
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 2009
PB - Palacký University Olomouc
VL - 48
IS - 1
SP - 83
EP - 92
AB - In this paper, we obtain some stability results for the Picard iteration process for one and two metrics in complete metric space by using different contractive definitions which are more general than those of Berinde [Berinde, V.: On the stability of some fixed point procedures. Bul. Stiint. Univ. Baia Mare, Ser. B, Matematica–Informatica 18, 1 (2002), 7–14.], Imoru and Olatinwo [Imoru, C. O., Olatinwo, M. O.: On the stability of Picard and Mann iteration processes. Carpathian J. Math. 19, 2 (2003), 155–160.] some others listed in the reference section. The results generalize and unify some of the results of Harder and Hicks [Harder, A. M., Hicks, T. L.: Stability results for fixed point iteration procedures. Math. Japonica 33, 5 (1988), 693–706.], Rhoades [Rhoades, B. E.: Fixed point theorems and stability results for fixed point iteration procedures. Indian J. Pure Appl. Math. 21, 1 (1990), 1–9.], [Rhoades, B. E.: Fixed point theorems and stability results for fixed point iteration procedures II. Indian J. Pure Appl. Math. 24, 11 (1993), 691–703.], Osilike [Osilike, M. O.: Some stability results for fixed point iteration procedures. J. Nigerian Math. Soc. Vol. 14/15 (1995), 17–29.], Berinde [Berinde, V.: On the stability of some fixed point procedures. Bul. Stiint. Univ. Baia Mare, Ser. B, Matematica–Informatica 18, 1 (2002), 7–14.], Imoru and Olatinwo [Imoru, C. O., Olatinwo, M. O.: On the stability of Picard and Mann iteration processes. Carpathian J. Math. 19, 2 (2003), 155–160.] as well as Imoru et al [Imoru, C. O., Olatinwo, M. O., Owojori, O. O.: On the stability of Picard and Mann iteration procedures. J. Appl. Func. Diff. Eqns. 1, 1 (2006), 71–80.].
LA - eng
KW - Stability results; Picard and Mann iteration processes; metric space; contractive mapping; fixed point; Picard iteration; stability
UR - http://eudml.org/doc/35189
ER -
References
top- Berinde, V., On the stability of some fixed point procedures, Bul. Stiint. Univ. Baia Mare, Ser. B, Matematica–Informatica 18, 1 (2002), 7–14. (2002) Zbl1031.47030MR2014277
- Berinde, V., Iterative Approximation of Fixed Points, Editura Efemeride, Baia Mare, Romania, 2002. (2002) Zbl1036.47037MR1995230
- Berinde, V., A priori and a posteriori error estimates for a class of -contractions, Bulletins for Applied Mathematics 90-B (1999), 183–192. (1999)
- Harder, A. M., Hicks, T. L., Stability results for fixed point iteration procedures, Math. Japonica 33, 5 (1988), 693–706. (1988) Zbl0655.47045MR0972379
- Imoru, C. O., Olatinwo, M. O., On the stability of Picard and Mann iteration processes, Carpathian J. Math. 19, 2 (2003), 155–160. (2003) Zbl1086.47512MR2069844
- Imoru, C. O., Olatinwo, M. O., Owojori, O. O., On the stability of Picard and Mann iteration procedures, J. Appl. Func. Diff. Eqns. 1, 1 (2006), 71–80. (2006) MR2293939
- Jachymski, J. R., An extension of A. Ostrowski’s theorem on the round-off stability of iterations, Aequationes Math. 53 (1997), 242–253. (1997) Zbl0885.47023MR1444177
- Osilike, M. O., Some stability results for fixed point iteration procedures, J. Nigerian Math. Soc. Vol. 14/15 (1995), 17–29. (1995) MR1775011
- Osilike, M. O., Udomene, A., Short proofs of stability results for fixed point iteration procedures for a class of contractive-type mappings, Indian J. Pure Appl. Math. 30, 12 (1999), 1229–1234. (1999) Zbl0955.47038MR1729212
- Rhoades, B. E., Fixed point theorems and stability results for fixed point iteration procedures., Indian J. Pure Appl. Math. 21, 1 (1990), 1–9. (1990) Zbl0692.54027MR1048010
- Rhoades, B. E., Some fixed point iteration procedures, Internat. J. Math. and Math. Sci. 14, 1 (1991), 1–16. (1991) Zbl0716.47030
- Rhoades, B. E., Fixed point theorems and stability results for fixed point iteration procedures II, Indian J. Pure Appl. Math. 24, 11 (1993), 691–703. (1993) Zbl0794.54048MR1251180
- Singh, S. L., Bhatnagar, C., Mishra, S. N., Stability of Jungck-type iterative procedures, Internat. J. Math. & Math. Sc. 19 (2005), 3035–3043. (2005) Zbl1117.26005MR2206082
- Zeidler, E., Nonlinear Functional Analysis and its Applications, Fixed-Point Theorems I, Springer-Verlag, New York, 1986. (1986) MR0816732
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.